Piecewise cubic interpolation of fuzzy data based on B-spline basis functions

Authors

Faculty of mathematical sciences, University of Tabriz, Tabriz, Iran

Abstract

In this paper fuzzy piecewise cubic interpolation is constructed for fuzzy data based on B-spline basis functions. We add two new additional conditions which guarantee uniqueness of fuzzy B-spline interpolation.
Other conditions are imposed on the interpolation data to guarantee that the interpolation function to be a well-defined fuzzy function. Finally some examples are given to illustrate the proposed method.

Keywords


[1] A. M. Anile, B. Falcidieno, G. Gallo, M. Spagnuolo and S. Spinello, Modeling uncertain data
with fuzzy B-spline, Fuzzy Sets and Systems, 113 (2000), 397-410.
[2] B. Bede and S. G. Gal, Generalizations of the di erentiability of fuzzy-number-valued func-
tions with applications to fuzzy di erential equations, Fuzzy Sets and Systems, 151 (2005),
581-599.
[3] P. Blaga and B. Bede, Approximation by fuzzy B-spline series, J. Appl. Math. & Computing,
20 (2006), 157169.
[4] R. Goetschel and W. Voxman, Elementary fuzzy calculus, Fuzzy Sets and Systems, 18 (1986),
31-43.
[5] O. Kaleva, Interpolation of fuzzy data, Fuzzy Sets and Systems, 61 (1994), 63-70.
[6] W. A. Lodwick and J. Santos, Constructing consistenct fuzzy surfaces from fuzzy data, Fuzzy
Sets and Systems, 135 (2003), 259-277.
[7] R. Lowen, A fuzzy Lagrange interpolation theorem, Fuzzy Sets and Systems, 34 (1990), 33-38.
[8] P. M. Prenter, Spline and variational methods, A Wiley-Interscience publication, 1975.
[9] C. Wu and Z. Gong, On Henstock integral of fuzzy-number-valued functions I, Fuzzy Sets
and Systems, 120 (2001), 523-532.
[10] M. Zeinali, S. Shahmorad and K. Mirnia, Hermite and piecewise cubic Hermite interpolation
of fuzzy data, Journal of Intelligent & Fuzzy Systems, 26 (2014), 2889-2898.